# SDR P5CA9700718

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 1940-2000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PNL SUPPORT FOUND CRACKED AT BS 1940 TO 2000, RLB 23.  REPLACED AT BS 1920 TO 2010 PER BOEING SRM 51-10-01.
